Alert archive / North Carolina / River Flood Advisories in 2012
River Flood Advisory 1, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood advisory at Jun 4, 2012, 9:52 AM EDT for Pender County, North Carolina. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2012, 9:52 AM EDT (13:52 UTC)
- Expired
- Jun 5, 2012, 9:48 PM EDT
- In force
- 36 hr
- Issued by
- NWS Wilmington, NC
County Pender County, NC
The river
Written for the forecast point N.E. Cape Fear River near Burgaw (BGWN7). The gauge peaked at 7.52 ft at Jun 5, 2012, 5:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02108566, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
029 WGUS82 KILM 041352 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 952 AM EDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVER IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-050552- /O.NEW.KILM.FL.Y.0001.120604T1352Z-120611T1350Z/ /BGWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 952 AM EDT MON JUN 4 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * FLOOD ADVISORY FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * UNTIL MONDAY JUNE 11. * AT 09 AM MONDAY THE STAGE WAS 7.3 FEET. * BANKFULL STAGE IS 7.5 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET BY WEDNESDAY MORNING. $$
3 follow-up statements
810 WGUS82 KILM 050145 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 945 PM EDT MON JUN 4 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVER IN NORTH CAROLINA.. NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-051745- /O.CON.KILM.FL.Y.0001.000000T0000Z-120611T1350Z/ /BGWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 945 PM EDT MON JUN 4 2012 THE FLOOD ADVISORY CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW * UNTIL MONDAY JUNE 11. * AT 8 PM MONDAY THE STAGE WAS 7.4 FEET. * BANKFULL STAGE IS 7.5 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 8.3 FEET BY WEDNESDAY EVENING. * IMPACT...AT 8 FEET...WATER AFFECTS THE LOWEST PORTIONS OF RIVER BEND ROAD AND RIVER BIRCH ROAD. $$
290 WGUS82 KILM 051722 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 120 PM EDT TUE JUN 5 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVER IN NORTH CAROLINA.. NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-060922- /O.CON.KILM.FL.Y.0001.000000T0000Z-120611T1350Z/ /BGWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 120 PM EDT TUE JUN 5 2012 THE FLOOD ADVISORY CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW * UNTIL MONDAY MORNING. * AT 12 PM TUESDAY THE STAGE WAS 7.5 FEET. * BANKFULL STAGE IS 7.5 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 7.8 FEET BY TOMORROW MORNING. * IMPACT...AT 8 FEET...WATER AFFECTS THE LOWEST PORTIONS OF RIVER BEND ROAD AND RIVER BIRCH ROAD. $$
327 WGUS82 KILM 060148 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 948 PM EDT TUE JUN 5 2012 ...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVER IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-060218- /O.CAN.KILM.FL.Y.0001.000000T0000Z-120611T1350Z/ /BGWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 948 PM EDT TUE JUN 5 2012 THE FLOOD ADVISORY IS CANCELLED FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * AT 09 PM TUESDAY...THE STAGE WAS 7.5 FEET. * BANKFULL STAGE IS 7.5 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.8 FEET TOMORROW MORNING. $$ 47
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood advisory went out at Jun 4, 7:53 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 4, 7:53 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
753 AM EDT MON JUN 4 2012
.SYNOPSIS...
A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AHEAD OF
A COLD FRONT WHICH WILL CROSS THE AREA LATE TONIGHT. SCATTERED
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY THROUGH
FRIDAY. A RETURN TO MORE SEASONABLE WEATHER IS EXPECTED FOR THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 600 AM MONDAY...WE HAVE EXPANDED POPS NORTH INTO THE
FLORENCE...MARION AND MYRTLE BEACH AREAS FOR THE NEXT 2-3 HOURS AS
SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE FIRST OF TWO
UPPER DISTURBANCES IS SPREADING A BIT FARTHER NORTH THAN EARLIER
ANTICIPATED. WE HAVE ALSO TWEAKED HIGH TEMPERATURE FORECASTS DOWN A
DEGREE OR TWO ACROSS MOST OF EASTERN SOUTH CAROLINA TO ACCOUNT FOR
ADDITIONAL SHOWERS AND HIGHER RAINFALL CHANCES. NO OTHER SIGNIFICANT
CHANGES HAVE BEEN MADE. PREVIOUS DISCUSSION FROM 330 AM FOLLOWS...
AN MCS CROSSING NORTHERN GEORGIA EARLY THIS MORNING WILL CONTINUE TO
SLIP EAST-SOUTHEAST AND MAY AFFECT PORTIONS OF OUR SOUTH CAROLINA
FORECAST AREA BEFORE SUNRISE. THESE CONVECTIVE COMPLEXES NORMALLY
FOLLOW THE 1000-500 MB THICKNESS CONTOURS WHICH WILL DIRECT THE BULK
OF THE CONVECTIVE ACTIVITY SOUTH INTO THE CHARLESTON AREA.
BUT...CHANCES REMAIN HIGH ENOUGH NORTH OF THE SANTEE RIVER FOR A
30-40 POP THIS MORNING FROM KINGSTREE ACROSS ANDREWS AND INTO
GEORGETOWN.
THE SYNOPTIC SITUATION INCLUDES A CLOSED UPPER LOW ALONG THE NEW
ENGLAND COASTLINE...AND AN UPPER RIDGE ACROSS THE EASTERN EDGE OF
THE ROCKY MOUNTAINS. THIS CREATES A NORTHWEST MID AND UPPER LEVEL
FLOW EXTENDING FROM THE UPPER PLAINS STATES DOWN INTO THE CAROLINAS.
A SERIES OF DISTURBANCES ALOFT WILL MOVE ACROSS THE AREA TODAY...
EACH ACCOMPANIED BY AN ENHANCED POTENTIAL FOR SHOWERS AND
THUNDERSTORMS. BEHIND THIS MORNING'S ACTIVITY...THE NEXT UPPER
DISTURBANCE WILL MOVE ACROSS EASTERN SOUTH CAROLINA THIS
AFTERNOON...AND WE HAVE 30-50 POPS SOUTH OF THE STATE LINE AND 10-30
POPS FORECAST ACROSS SOUTHEAST NORTH CAROLINA. ALTHOUGH NO PORTION
OF OUR FORECAST AREA IS IN SPC'S SLIGHT RISK AREA THE POTENTIAL FOR
SEVERE WEATHER IS CERTAINLY NON-ZERO THIS AFTERNOON ACROSS EASTERN
SOUTH CAROLINA WHERE THE STRONGER UPPER LEVEL FORCING WILL COEXIST
WITH MLCAPE AROUND 1000 J/KG. MID-LEVEL TEMPERATURES ARE NOT
PARTICULARLY COLD BUT THE LACK OF ANY INVERSION LAYERS AND THE
PRESENCE OF STEEP LOW-LEVEL LAPSE RATES WILL ENHANCE CONVECTIVE
COVERAGE AND GUSTY WIND POTENTIAL RESPECTIVELY.
THERE IS QUITE A BIT OF SPREAD IN TEMPERATURE FORECASTS THIS
AFTERNOON BETWEEN THE COOLER GFS AND WARMER NAM. THIS APPEARS TO BE
DUE TO DIFFERENCES IN ANTICIPATED RAINFALL AND CLOUD COVERAGE. OUR
FORECAST NUMBERS TREND TOWARD THE WARMER NAM ACROSS NORTH
CAROLINA...BUT TOWARD THE COOLER GFS ACROSS SOUTH CAROLINA...
AVERAGING MID 80S MOST AREAS.
A SURFACE COLD FRONT TRAILING BEHIND THIS AFTERNOON'S UPPER
DISTURBANCE WILL SAG INTO THE AREA TONIGHT...WITH DRYING NORTH WINDS
DEVELOPING BEHIND THE BOUNDARY. LOWS SHOULD FALL INTO THE MID
60S...A FEW DEGREES LITTLE COOLER INLAND AND PERHAPS A LITTLE WARMER
ALONG THE SOUTH CAROLINA COAST.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 300 AM MONDAY...COLD FRONT WILL BE JUST SOUTH OF THE ILM CWA
AT THE START OF THE PERIOD. COOL AND DRY ADVECTION OCCURRING BEHIND
THIS FRONT WILL CREATE IMPROVING CONDITIONS THROUGH TUESDAY...BUT
WITH TEMPS REMAINING WELL BELOW CLIMO. ALTHOUGH CLOUDS AND SHOWERS
WILL ACCOMPANY FROPA BEFORE THE SHORT TERM PERIOD...WILL ONLY CARRY
SCHC ACROSS SOUTHERN ZONES TUESDAY...WITH POP FALLING TO SILENT
ACROSS THE NC COUNTIES WHICH ARE FURTHER REMOVED FROM THE FRONT.
SOUNDINGS AND TIME HEIGHTS SUGGEST SIGNIFICANT MID LEVEL DRYING
OCCURRING THROUGH THE DAY...SO EVEN WITH LOWERED HEIGHTS DO NOT
ANTICIPATE MUCH IN THE WAY OF SHOWER ACTIVITY AFTER THE
MORNING...AND WE SHOULD GET ENOUGH CLEARING TO VIEW THE VENUS
TRANSIT TUESDAY EVE. TEMPS TUESDAY WILL ONLY REACH THE UPPER 70S
ACROSS THE FAR NORTH...TO AROUND 80 IN THE SOUTH. COOL ADVECTION
CONTINUING TUESDAY NIGHT WILL ALLOW TEMPS TO FALL TO WELL BELOW
NORMAL...UPPER 50S TO LOW 60S.
UPPER TROUGH ACROSS THE EAST PERSISTS ON WEDNESDAY...BUT NO
SIGNIFICANT UPPER IMPULSES ARE PROGGED TO MOVE ALOFT DURING THE DAY.
WITH THETA-E RIDGE DISPLACED WELL SOUTH OF THE CWA AND RATHER DRY
AIR EVIDENT ABOVE 600MB IN FORECAST SOUNDINGS...DO NOT EXPECT
WIDESPREAD SHOWER COVERAGE ON WEDNESDAY. HOWEVER...WILL CONTINUE
SCHC/LOW CHC POP TO ACCOUNT FOR LOW LEVEL MOISTURE...AND WITH THE
TROUGH ALOFT...IT WILL NOT TAKE MUCH TO TRIGGER CONVECTION. BEST
CHANCE ACROSS SOUTHERN ZONES WHICH WILL BE CLOSER TO THE FRONT.
TEMPS ONCE AGAIN WILL BE BELOW CLIMO...AROUND 80 FOR HIGHS AND LOWER
60S AT NIGHT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 300 AM MONDAY...PERSISTENT...NON-JUNE-LIKE...UPPER TROUGH
CONTINUES TO DOMINATE ACROSS THE EASTERN THIRD OF THE CONUS THROUGH
FRIDAY...BEFORE FINALLY MOVING AWAY FOR THE WKND.
EASTERN TROUGH COMBINED WITH COOL E/NE FLOW AT THE SURFACE WILL KEEP
TEMPS BELOW CLIMO THROUGH THE END OF THE WEEK. TIME HEIGHTS SUGGEST
A PERIOD OF SIGNIFICANT LOW LEVEL MOISTURE THROUGH FRIDAY AS
WELL...SO WE WILL NOT SEE A WHOLE LOT OF SUNSHINE AT THE END OF THE
WEEK EITHER. A POTENT PIECE OF SHORTWAVE ENERGY ROTATES DOWN THE
UPPER TROUGH THURSDAY...AND THIS WILL CREATE THE BEST CHANCE FOR
SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. ANOTHER SHORTWAVE WILL
ROTATE DOWN FRIDAY...BUT THIS OCCURS AS THE TROUGH IS FINALLY
PULLING AWAY AND THE BEST FORCING WILL OCCUR OVER THE WATERS...BUT
SCATTERED SHOWERS/TSTMS STILL POSSIBLE FRIDAY.
POTENT UPPER LOW MOVES ONSHORE THE WEST COAST FRIDAY...AND THIS
FINALLY MOVES THE UPPER PATTERN ALONG...ALLOWING FOR THE MIDWEST
RIDGE TO PUSH THE EASTERN TROUGH OFFSHORE. THIS WILL FINALLY LEAD TO
IMPROVING...AND MORE TYPICAL...JUNE WEATHER WITH INCREASING SUNSHINE
AND TEMPS RISING WELL INTO THE 80S.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
AS OF 12Z...VFR WILL PREVAIL THROUGH THE VALID PERIOD WITH EXCEPTION
OF POTENTIAL BRIEF MVFR IN SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
CURRENT RADAR IMAGERY DEPICTS AN AREA OF QUICKLY MOVING SHOWERS AND
THUNDERSTORMS JUST SOUTH OF OUR AREA...WITH A SMALL PORTION SKIMMING
OUR SOUTH CAROLINA COUNTIES. VFR WILL PREVAIL THIS MORNING WITH
WEST-SOUTHWEST WINDS AOB 10 KTS. AN APPROACHING COLD FRONT THAT WILL
PROPAGATE ACROSS THE AREA TONIGHT IS ALREADY INFILTRATING IN MID TO
HIGH LEVEL CLOUDS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED THIS AFTERNOON...ESPECIALLY ACROSS SOUTH CAROLINA...WITH
LINGERING SHOWERS LIKELY INTO THE EARLY OVERNIGHT HOURS.
ATTM...CONFIDENCE IS LOWERED REGARDING EXACT TIMING OF EVENTS...THUS
HAVE OPTED TO ONLY HAVE VCTS/VCSH IN CURRENT FCST. CANNOT RULE OUT
BRIEF MVFR IN HEAVY DOWNPOURS. WEST WINDS WILL INCREASE TO AOB 12
KTS WITH GUSTS NEAR 20 KTS. ACTIVITY WILL SUBSIDE INTO THE EARLY
OVERNIGHT HOURS...WITH WINDS GRADUALLY VEER TO THE NORTH BECOMING
LIGHT WITH THE PASSAGE OF THE FROPA. RESIDUAL HIGH CLOUDS WILL STICK
AROUND THROUGH TUESDAY MORNING.
EXTENDED OUTLOOK...AFTERNOON/EVENING SHOWERS POSSIBLE THROUGH
THURSDAY...MAINLY IN THE AFTERNOON AND EVENING. OTHERWISE EXPECT
VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 600 AM MONDAY...THE STRONGEST WINDS CONTINUE NEAR CAPE FEAR IN
ASSOCIATION WITH A LOW-LEVEL JET THAT IS NOW VEERING MORE WESTERLY
AS EXPECTED. WIND/WAVE OBSERVATIONS MATCH CURRENT FORECASTS AND NO
SIGNIFICANT CHANGES ARE NEEDED. PREVIOUS DISCUSSION FROM 330 AM
FOLLOWS...
STRONG SOUTHWEST WINDS THIS MORNING ARE OCCURRING AS A NOCTURNAL
LOW-LEVEL JET BLOWS ACROSS THE WATERS IN ADVANCE OF AN UPPER
DISTURBANCE APPROACHING FROM THE WEST. SCATTERED SHOWERS AND
THUNDERSTORMS MAY OCCUR AROUND SUNRISE ALONG THE SOUTH CAROLINA
COAST AS THIS FIRST DISTURBANCE SWEEPS EAST AND ACROSS THE AREA. A
SECOND STRONGER UPPER DISTURBANCE MAY BRING AN EVEN LARGER AREA OF
SHOWERS AND STORMS THIS AFTERNOON...WITH AGAIN THE HIGHEST
CONCENTRATION OF ACTIVITY ACROSS THE SOUTH CAROLINA WATERS. GUSTY
WINDS ARE THE PRIMARY THREAT WITH THESE STORMS...AND MARINERS ON
PARTICULARLY THE SOUTH CAROLINA COASTAL WATERS SHOULD REMAIN ALERT
FOR SPECIAL MARINE WARNINGS LATER TODAY. A SURFACE COLD FRONT WILL
DRIFT SOUTH ACROSS THE AREA TONIGHT WITH SOUTHWEST TO WEST WINDS
TURNING NORTHERLY WITH THE FRONTAL PASSAGE.
SEAS CURRENTLY RANGE FROM 2-4 FT WITH THE HIGHEST SEAS ASSOCIATED
WITH THE STRONGER SOUTHWEST WINDS IN THE CAPE FEAR VICINITY. THE
STRONGER WINDS SHOULD DIE AWAY A FEW HOURS AFTER SUNRISE AS THE
LOW-LEVEL JET DISSIPATES...BUT A STRONG ENOUGH WEST TO SOUTHWEST
WIND WILL REMAIN TO KEEP SHORT PERIOD 2-3 FT SEAS GOING THROUGH THE
AFTERNOON AND INTO TONIGHT.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 300 AM MONDAY...COLD FRONT WILL BE POSITIONED JUST SOUTH OF
THE WATERS AT THE START OF THE PERIOD. COOL AIR ADVECTION ON A NE
SURGE OCCURS MUCH OF TUESDAY...CREATING WINDS OF 10-15 KTS FROM
THE NE. THESE WINDS FORCE BUILDING SEAS...WITH NE WIND WAVES
BECOMING 2-4 FT THROUGH TUESDAY...AND THE HIGHEST WAVES NEAR THE
20NM BOUNDARY OF AMZ250 AND AMZ252. WEAK RIPPLES OF LOW PRESSURE
MOVE ALONG THE FRONT LATE TUESDAY AND ON WEDNESDAY...ALLOWING
WINDS TO FLUCTUATE FROM NE TO E AT SPEEDS AROUND 10 KTS. THE
SLIGHTLY WEAKER WINDS HELP SEAS FALL BACK TO ONLY 2-3 FT WITH THE
SPECTRUM COMPRISED OF A 4-5 SEC NE WIND WAVE...AND A 4-5 SEC E
WIND WAVE.
LONG TERM /THURSDAY THROUGH FRIDAY/...
AS OF 300 AM MONDAY...STALLED FRONT SOUTH OF THE WATERS PERSISTS
THROUGH THE EXTENDED...WITH WINDS FLUCTUATING FROM E TO NE AROUND
10 KTS THROUGH FRIDAY. ATTM HAVE KEPT WINDS LIGHT THROUGH
FRIDAY...BUT NOTE THAT SOME GUIDANCE INDICATES A STRONGER LOW
PRESSURE SYSTEM DEVELOPING ALONG THIS FRONT THURSDAY NIGHT. IF
THIS OCCURS...A TIGHTER PRESSURE GRADIENT WOULD PROMOTE MUCH
STRONGER NE WINDS...AND LIKELY HIGHER WAVES...BUT THIS IS ONLY
EVIDENT IN THE FAR MINORITY OF GUIDANCE SO WILL LEAVE OUT OF THE
FORECAST FOR NOW. INSTEAD WILL KEEP WINDS LIGHT...AND HENCE SEAS
ONLY 2-4 FT THROUGH THE PERIOD. SINCE THE SPECTRUM WILL BE
COMPRISED OF MOSTLY A E/NE WIND WAVE...THERE WILL CONTINUE TO BE A
WAVE SHADOW REGION SW OF FRYING PAN SHOALS IN THE INNER REGIONS OF
AMZ252 AND AMZ254.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
SCZ054-056.
NC...COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
NCZ106-108-110.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR NCZ107.
MARINE...NONE.
&&
SYNOPSIS...JDW
NEAR TERM...TRA
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...SGL
COASTAL FLOODING/TIDES...TRAHazardous weather outlook, Jun 4, 4:45 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 445 AM EDT MON JUN 4 2012 AMZ250-252-050845- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 445 AM EDT MON JUN 4 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION UNTIL 10 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-109-SCZ017-024-050845- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DILLON- 445 AM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-050845- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- 445 AM EDT MON JUN 4 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-050845- INLAND NEW HANOVER- 445 AM EDT MON JUN 4 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MINOR COASTAL FLOODING IS POSSIBLE A FEW HOURS AROUND HIGH TIDE OVER THE NEXT FEW DAYS AS A RESULT OF THE FULL MOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-SCZ023-032-033-039-053-055-050845- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-DARLINGTON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 445 AM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY COULD CONTAIN STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-056-050845- COASTAL HORRY-COASTAL GEORGETOWN- 445 AM EDT MON JUN 4 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS TODAY COULD CONTAIN STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:50 AM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 20 hr |
Nearby
River Flood Advisories in North Carolina, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.